# SDR SWIA200110059

- Difficulty date: July 20, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 21,314 hours, 28,640 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3430001001
- Part serial: 0517
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE, FLAP DISAGREEMENT -  INBOARD. REMOVED AND REPLACED LEFT INBOARD FLAP ACTUATOR IAW MM 27-50-02.  LEAK AND OPS CHECK SATISFACTORY.
